Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 158, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 27, 2011, 1:23 AM CDT for Christian County, Todd County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2011, 1:23 AM CDT (06:23 UTC)
- Expired
- Apr 27, 2011, 2:00 AM CDT
- In force
- 37 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Christian County, KY, Todd County, KY
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1852 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:43 AM CDT, 40 minutes earlier.
Area forecast discussion, Apr 27, 12:43 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1243 AM CDT WED APR 27 2011
.UPDATE...
UPDATED AVIATION SECTION FOR 06Z TAF ISSUANCE
&&
.DISCUSSION...
ANOTHER ROUND (OR TWO) OF HEAVY RAIN/SEVERE WEATHER IS ON TAP FOR
TONIGHT-TOMORROW...WITH THE ATMOSPHERE TAKING A BRIEF PAUSE TODAY.
THE POWERFUL UPPER LEVEL JET DIVING INTO AND ACROSS THE SOUTHERN
PLAINS STATES WILL RIP AND CURL NORTHWARD ACROSS MO TONIGHT...THEN
TRANSLATE EASTWARD ACROSS THE MID MS VALLEY TOMORROW. THESE 100+KT
WINDS ALOFT WILL HELP FOCUS/ENHANCE SHOWERS/THUNDERSTORMS INTO
ANOTHER POTENTIAL SVR WX OUTBREAK IN THE FORM OF A BOW ECHO/DAMAGING
WINDS AND/OR SPIN-OFF TORNADOES ACROSS OUR AREA. STRONG MID LEVEL
ASCENT RATES MAY AID IN LARGE HAIL DEVELOPMENT AS WELL. IN
ADDITION...HIGH PW'S AND ABUNDANT LOW LEVEL MOISTURE FUELING WILL
RESULT IN MAX PRECIP EFFICIENCY STORMS...PRODUCING ANOTHER 2-4"
SWATH ACROSS THE AREA...WITH LOCALLY UPWARDS TO 5-6" NOT OUT OF THE
QUESTION. THIS IS IN ADDITION TO ALL THE ALREADY FALLEN RAIN ON
FULLY SATURATED GROUNDS...WITH STORM TOTAL PCPN ESTIMATES RANGING
FROM 3-4" ON THE LOW END ACROSS PORTIONS OF WESTERN KENTUCKY...TO
10-12" ON THE HIGH END ACROSS PORTIONS OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AND SOUTHWEST INDIANA. THE ONLY
ENCOURAGEMENT FROM THE HIGH PRECIP ZONE TO COME IS IT MAY FALL
HEAVIEST OVER WESTERN KY/ESP THE PENNYRILE...WHERE TO DATE THE
RELATIVELY LOWER TOTALS HAVE OCCURRED. STILL ALL GROUNDS ARE
SATURATED AND THE FLASH FLOOD WATCH DEFINITIVELY CONTINUES THRU 00Z
THURSDAY.
ONE OTHER COMPONENT OF THE INCOMING SYSTEM PARTICULARLY LATE
TONIGHT...THRU TOMORROW AND TOMORROW NIGHT...IS THE LIFT OF THE
DEEPENING SURFACE LOW/ITS TRACK AND THE INCREASED PRESSURE GRADIENT
THAT WILL ACCOMPANY IT. BELIEVE WIND SPEEDS AND GUSTS MAY APPROACH
ADVISORY CRITERIA ACROSS MUCH OF THE AREA...WILL CONTINUE TO
OUTLOOK ON HWO AND HEADLINE IF NECESSARY.
RELIEF OCCURS THURSDAY AND FRIDAY THOUGH A SMALL CHANCE BROUGHT
SOUTH FROM THE PARENT UPPER LEVEL CYCLONE MAY BE POSSIBLE IN
NORTHEASTERN REACHES OF THE FA...QPF SHOULD BE LIGHT. THE NEXT
MORE SIGNIFICANT CHANCE OF PRECIP WILL PAUSE UNTIL SAT PM/SAT
NIGHT/SUNDAY...WHEN ANOTHER BOUNDARY SINKS IN AND STALLS BEFORE
MOVING OUT ON MONDAY. WE'VE RAISED POPS SLIGHTLY IN THIS TIME
FRAME TO ACCOUNT FOR ITS LIKELIHOOD.
&&
.AVIATION...
CONSIDERABLE VARIABILITY IN CIGS AND VSBYS IS EXPECTED THROUGH THE
PERIOD. PERIODS OF SHOWERS AND STORMS WILL ATTEMPT TO MOISTEN THE
LOWER ATMOSPHERE AND INDUCE LOWER CIGS. HOWEVER...MOST OBSERVATIONS
WITHIN THE RAIN AREA ARE VFR OR MVFR...RAPIDLY IMPROVING TO VFR
OUTSIDE THE RAIN AREA ACROSS MUCH OF ARKANSAS AND MISSOURI. IN THE
NEAR TERM...THE BACK EDGE OF A LARGE AREA OF HEAVY RAIN WILL MAKE
SLOW EASTWARD PROGRESS ACROSS THE TAF SITES BY 12Z. HOWEVER...MORE
RAIN WILL DEVELOP BY MID MORNING AS A STATIONARY FRONT SITS OVER THE
LOWER OHIO VALLEY. ONCE THE FRONT MOVES SOUTHEAST OF THE OHIO VALLEY
LATE THIS AFTERNOON...WINDS WILL SHIFT BUT CONDITIONS WILL BE SLOW
TO IMPROVE.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR
BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR
BOLLINGER-BUTLER- CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW
MADRID-PERRY MO- RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&
AVIATION...MYHazardous weather outlook, Apr 26, 3:22 PM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 322 PM CDT TUE APR 26 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-271000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 322 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT. PLEASE REFER TO THE FLASH FLOOD PRODUCT AND ANY OF THE NUMEROUS ONGOING AREAL FLOOD WARNINGS FOR MORE INFORMATION REGARDING THIS VERY DANGEROUS FLOODING SITUATION. REFER TO THE FLASH FLOOD WARNINGS AND STATEMENTS FOR BUTLER COUNTY MISSOURI REGARDING THE RISK OF THE LEVEE NEAR POPLAR BLUFF. THE STORM PREDICTION CENTER OUTLOOKS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR FAR SOUTHEAST MISSOURI AND FAR SOUTHWEST KENTUCKY...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REMAINDER OF THE REGION...THROUGH TONIGHT. A PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IS IN EFFECT FOR MUCH OF WESTERN KENTUCKY...AND A PORTION OF SOUTHEAST MISSOURI AND FAR SOUTHERN ILLINOIS...UNTIL 1000 PM. REFER TO THE WATCH FOR MORE DETAILS. THERE WILL BE TWO PRIMARY ROUNDS OF WEATHER TONIGHT. THE FIRST ROUND WILL BE WITH A WARM FRONT THAT DEVELOPS AND LIFTS NORTH OUT OF ARKANSAS. LARGE HAIL AND TORNADOES WILL BE THE PRIMARY SEVERE WEATHER HAZARDS ASSOCIATED WITH THIS SYSTEM...WITH THE HIGHEST THREAT TIME PERIOD BEING THROUGH THE EVENING HOURS. THEN LATER TONIGHT...ANOTHER ROUND OF POTENTIAL SEVERE WEATHER WILL HIT...AS THE ENTIRE STORM SYSTEM EVOLVES AND SWEEPS ACROSS THE REGION. A BOW ECHO WITH DAMAGING WINDS AND TORNADOES WILL BE THE PRIMARY SEVERE HAZARDS LATE TONIGHT. WITH BOTH ROUNDS...ANOTHER 2 TO 4 INCHES OF HEAVY RAINS CAN BE EXPECTED...WITH UPWARDS TO 5 OR 6 INCHES LOCALLY A POSSIBILITY...ESPECIALLY IN WESTERN KENTUCKY AND SPECIFICALLY IN THE PENNYRILE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER FLOODING WILL CONTINUE THROUGH THE WEEK. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. THIS IS A PARTICULARLY DANGEROUS SITUATION. PLEASE REFER TO THE FLASH FLOOD PRODUCT AND ANY ONGOING AREAL FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS. THE MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES WEDNESDAY... MAINLY OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT OUR WEB PAGE AT WEATHER.GOV/PAH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE TORNADO WATCH. SPOTTER ACTIVATION IS LIKEWISE EXPECTED LATER TONIGHT.
In the hours before
Local storm report, Apr 26, 9:38 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
938 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL N SACRAMENTO 37.42N 87.27W
04/26/2011 M1.75 INCH MCLEAN KY TRAINED SPOTTER
&&
JAYSONWLocal storm report, Apr 26, 10:25 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1025 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HAIL UTICA 37.61N 87.11W
04/26/2011 E1.00 INCH DAVIESS KY BROADCAST MEDIA
&&
JAYSONWLocal storm report, Apr 26, 10:28 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1028 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL LIVERMORE 37.49N 87.13W
04/26/2011 M1.00 INCH MCLEAN KY BROADCAST MEDIA
&&
JAYSONWLocal storm report, Apr 26, 10:59 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1059 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL SACRAMENTO 38.03N 88.34W
04/26/2011 M1.75 INCH WHITE IL PUBLIC
STORM WINDOWS BUSTED WINDSHIELD CRACKED AND A LOT OF
DENTS IN PERSONAL VEHICLE.
&&
JAYSONWLocal storm report, Apr 26, 11:02 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1102 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
JAYSONWSpecial weather statement, Apr 27, 1:07 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 107 AM CDT WED APR 27 2011 KYZ012-017-021-022-270645- MUHLENBERG KY-CHRISTIAN KY-TODD KY-TRIGG KY- 107 AM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TODD...SOUTHERN CHRISTIAN AND SOUTHWESTERN MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...AND SOUTHEASTERN TRIGG COUNTY IN WESTERN KENTUCKY UNTIL 145 AM CDT... AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL...AND VERY STRONG WINDS AROUND 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF HOPKINSVILLE TO LAFAYETTE...MOVING NORTHEAST AT 45 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE HERNDON...FORT CAMPBELL NORTH...OAK GROVE AND PEMBROKE. THIS STORM WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SMITH
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:02 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, Marshall | 28 min |
| Apr 26, 7:14 PM CDT | Severe Thunderstorm Warning | PAH | Graves | 46 min |
| Apr 26, 7:18 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 27 min |
| Apr 26, 7:28 PM CDT | Tornado Warning | PAH | Calloway, Marshall | 32 min |
| Apr 26, 7:32 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Lyon, McCracken, Marshall | 28 min |
| Apr 26, 7:40 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Lyon, Trigg | 50 min |
| Apr 26, 7:49 PM CDT | Flash Flood Warning | PAH | Ballard, Caldwell, Calloway, Carlisle, Crittenden, Fulton and 7 more | 6 hr |
| Apr 26, 7:55 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 35 min |
| Apr 26, 7:59 PM CDT | Tornado Warning | PAH | Caldwell, Lyon, Marshall, Trigg | 46 min |
| Apr 26, 8:24 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins | 51 min |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Hopkins | 34 min |
| Apr 26, 8:46 PM CDT | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 44 min |
| Apr 26, 9:04 PM CDT | Flash Flood Warning | PAH | Christian, Henderson, Hopkins, McLean, Muhlenberg, Todd and 2 more | 6 hr |
| Apr 26, 9:06 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins, McLean, Webster | 24 min |
| Apr 26, 9:14 PM CDT | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 46 min |
| Apr 26, 9:39 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Hopkins, McLean, Muhlenberg | 51 min |
| Apr 26, 9:54 PM CDT | Flash Flood Warning | PAH | Daviess | 6 hr |
| Apr 26, 10:24 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 29 min |
| Apr 26, 11:44 PM CDT | Tornado Warning | PAH | Todd | 27 min |
| Apr 27, 9:10 AM CDT | Areal Flood Warning | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 48 hr |
| Apr 27, 1:46 PM CDT | Flash Flood Warning | PAH | Caldwell, Calloway, Christian, Hopkins, McLean, Marshall and 3 more | 5 hr |
| Apr 27, 4:43 PM CDT | Flash Flood Warning | PAH | Caldwell, Hopkins | 6 hr |
| Apr 27, 5:36 PM CDT | Flash Flood Warning | PAH | Daviess, Henderson, Union | 6 hr |
| Apr 27, 1:49 PM CDT | Severe Thunderstorm Warning | PAH | Union | 26 min |
| Apr 27, 2:12 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Union | 33 min |
| Apr 27, 2:33 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry, Williamson | 27 min |
| Apr 27, 3:59 PM CDT | Tornado Warning | PAH | Alexander | 31 min |
| Apr 27, 4:16 PM CDT | Tornado Warning | PAH | Jackson, Union | 29 min |
| Apr 27, 4:22 PM CDT | Flash Flood Warning | PAH | Franklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more | 6 hr |
| Apr 27, 4:25 PM CDT | Tornado Warning | PAH | Alexander, Pulaski, Union | 35 min |
| Apr 27, 4:44 PM CDT | Tornado Warning | PAH | Jackson, Union | 31 min |
| Apr 27, 4:56 PM CDT | Tornado Warning | PAH | Franklin, Johnson, Pulaski, Union, Williamson | 49 min |
| Apr 27, 5:35 PM CDT | Tornado Warning | PAH | Pope, Saline | 16 min |
| Apr 26, 7:04 PM CDT | Flash Flood Warning | PAH | Butler, Carter, New Madrid, Ripley, Stoddard, Wayne | 6 hr |
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | PAH | New Madrid, Scott, Stoddard | 25 min |
| Apr 26, 7:36 PM CDT | Flash Flood Warning | PAH | Butler | 12 hr |
| Apr 27, 2:30 AM CDT | Flash Flood Warning | PAH | Butler | 12 hr |
| Apr 27, 9:03 AM CDT | River Flood Warning | PAH | Carter | 82 min |
| Apr 27, 12:31 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 29 min |
| Apr 27, 12:42 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Ripley | 33 min |
| Apr 27, 12:58 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 32 min |
| Apr 27, 1:01 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Stoddard, Wayne | 29 min |
| Apr 27, 1:28 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau | 32 min |
| Apr 27, 1:34 PM CDT | Severe Thunderstorm Warning | PAH | Carter | 26 min |
| Apr 27, 1:59 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Wayne | 31 min |
| Apr 27, 2:26 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard | 34 min |
| Apr 27, 2:30 PM CDT | Severe Thunderstorm Warning | PAH | Wayne | 30 min |
| Apr 27, 2:32 PM CDT | Flash Flood Warning | PAH | Butler | 24 hr |
| Apr 27, 2:53 PM CDT | Severe Thunderstorm Warning | PAH | Wayne | 37 min |
| Apr 27, 3:04 PM CDT | Severe Thunderstorm Warning | PAH | Butler | 26 min |
| Apr 27, 3:21 PM CDT | Tornado Warning | PAH | Butler | 24 min |
| Apr 27, 3:31 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard | 29 min |
| Apr 27, 3:34 PM CDT | Severe Thunderstorm Warning | PAH | Stoddard | 41 min |
| Apr 27, 3:41 PM CDT | Tornado Warning | PAH | Bollinger | 19 min |
| Apr 27, 3:43 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau | 17 min |
| Apr 27, 3:52 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Perry | 23 min |
| Apr 27, 3:55 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, New Madrid, Scott, Stoddard | 35 min |
| Apr 27, 4:01 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.